# SDR ASAA2014111509669

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,231 hours, 9,181 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 322320
- Condition: Broken
- Location: Fire Detector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION SYS DOES NOT TEST PROPERLY.  ACFT GROUNDED. T/S AND FOUND LUG BROKEN OFF OF RT SIDE FIRE DETECTOR ENGINE CORE.  REPLACED LUG IAW SWPM REF 20-30-11.  PERFORMED FIRE AND OVERHEAT DETECTION SYSTEM/OPS TEST IAW AMM REF 26-10-00-710-801, TEST PASSED.
